# SDR ASAA2015071212410

- Difficulty date: July 12, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 31,822 hours, 9,526 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 1736
- Condition: Failed
- Location: Fuel Qty
- Part time: 50,007 hours, 18,458 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELING CIRCUIT BREAKER, P6-3, A4, INDICATOR TRIPPED.  ACFT GROUNDED.  WITH NR 1 REFUEL INDICATOR DISCONNECTED, CIRCUIT BREAKER STAYS IN.  REMOVED REFUEL PANEL AND REPLACED NR 1 REFUEL INDICATOR. REFUEL PANEL WIRE BUNDLE INSPECTION COMPLIED WITH, NO DISCREPANCIES NOTED.  INSTALLED REFUEL PANEL, OPS TEST PASSES, IAW AMM 28-41-61/401.
